Research


Publications

\(\dagger\)” indicates joint first authorship.

  1. Zeng, J., Mai, Q. and Zhang, X. (2022). Subspace Estimation with Automatic Dimension and Variable Selection in Sufficient Dimension Reduction. Journal of the American Statistical Association. Accepted. [pdf][code]

  2. \(\dagger\) Li, L., Zeng, J. and Zhang, X. (2022). Generalized Liquid Association Analysis for Multimodal Data Integration. Journal of the American Statistical Association. Accepted. [pdf][code]

  3. Zeng, J., Zhang, X. and Mai, Q. (2022+). An Efficient Convex Formulation for Reduced-Rank Linear Discriminant Analysis in High Dimensions. Statistics Sinica. Accepted. [pdf][code]

  4. Zeng, J., Wang, W. and Zhang, X. (2021). TRES: An R Package for Tensor Regression and Envelope Algorithms. Journal of Statistical Software, 99, 1-31. [pdf][R package]


Work in Progress

  1. Robust sufficient dimension reduction in high dimensions (with Dr. Qing Mai and Dr. Keqian Min).

  2. Second-moment sufficient dimension reduction method in high dimensions (with Dr. Xin Zhang).

  3. Sufficient dimension reduction in extreme theory (with Dr. Liujun Chen).